# SDR N6WA2015072601

- Difficulty date: July 26, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 26,480 hours, 17,847 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE CAUTION.  CYCLED SERVICE DOOR HANDLE & PERFORMED OPERATIONS CHECK IAW AMM 52-41-02.  NO DEFECTS NOTED.
